Asymptotic error distribution of the Euler method for SDEs with non-Lipschitz coefficients


Neuenkirch, Andreas ; Zähle, Henryk



DOI: https://doi.org/10.1515/MCMA.2009.018
URL: https://www.degruyter.com/view/j/mcma.2009.15.issu...
Additional URL: https://core.ac.uk/download/pdf/46909041.pdf
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Monte Carlo Methods and Applications
Volume: 15
Issue number: 4
Page range: 333-351
Place of publication: Berlin [u.a.]
Publishing house: De Gruyter
ISSN: 0929-9629 , 1569-3961
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Neuenkirch, Andreas ; Zähle, Henryk (2009) Asymptotic error distribution of the Euler method for SDEs with non-Lipschitz coefficients. Monte Carlo Methods and Applications Berlin [u.a.] 15 4 333-351 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item